# SDR USAA002125

- Difficulty date: November 23, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N824US
- Make and model: Doug DC-9-82
- Aircraft serial: 49143
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Part time: 47,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND LONGERON CRACKED .5 INCH, STATION 927 LONGERON 5 RIGHT.  REPLACED LONGERON SECTION PER SRM 53-02 FIG 18.  (M)
